MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using tnih lot 109.No issues were identified with assay calibration or quality control (qc).Siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using tnih lot 109.An initial elevated atellica im tnih result was obtained the patient in question.A sample drawn one hour later produced a much lower result, as did a two-hour sample.Re-testing of the initial sample produced a lower result consistent with the 1- and 2-hour sampling.There are no allegations of any adverse patient consequences in association with the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to repeat testing.Update, 18-jun-2025: siemens has concluded the investigation.Review of system log files did not reveal any hardware issues that would affect delivery of sample or reagents.Return of the affected patient sample for further investigation is not warranted because the discordant result was not reproducible.A service engineer visited the site and replaced the instrument¿s acid pump and repaired a vacuum leak at a waste reservoir.Following the instrument service, no more discordant results were identified.The system is operational following routine service intervention.No systemic product issues were identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2025-00099 initial report on 23-may-2025 and mdr 1219913-2025-00099 supplemental 1 report on 19-jun-2025.This supplemental 2 report is being submitted to clarify that the investigation outcome confirms analyzer maintenance performed was not insufficient and to correct the investigation finding and conclusion codes provided in mdr 1219913-2025-00099 supplemental 1 report.The siemens customer service engineer (cse) was dispatched to the customer site on 23-may-2025 to further investigate the discordant atellica im tnih patient results.The cse verified the integrity of parts deemed critical to the optimal performance of the atellica im analyzer and observed ¿bubbles¿ at the head of the ¿acid pump syringe¿ and a leak on the ¿waste reservoir¿.Both of these parts are within the analyzer's fluidics system and bubbles and/or leaks may cause outliers.The cse replaced these parts as they were exhibiting signs of wear and tear.These specific parts are routinely inspected during the preventive maintenance performed by siemens personnel.After part replacement, the cse verified the performance of the analyzer by running quality control (qc); results obtained were within qc expected ranges.These actions are part of routine investigation and customer service and do not indicate any systemic problem with the analyzer.Further, as of 07-jul-2025, there have been no other reported instances of similar occurrence.Based on the manufacturer¿s evaluation into this reported complaint, the exact cause of the discordant results cannot be determined but is consistent with normal wear and tear of analyzer parts.The customer is operational, and the reported issue was resolved by standard troubleshooting and service actions.In section h6 of this report, the investigation finding and conclusion codes were corrected based on the above information.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key22077509
Report Number1219913-2025-00099
Device Sequence Number18516756
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)62315109(17)260115
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2026
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number62315109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/18/2025
Not provided
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/19/2025
07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown